Clincal StudiesMyasthenia Gravis Induced by Immune Checkpoint InhibitorsBecquart, Ondine*; Lacotte, Julie*; Malissart, Pauline†; Nadal, Jeremy‡; Lesage, Candice*; Guillot, Bernard*; Du Thanh, Aurélie*Author Information Departments of *Dermatology †Neurology ‡Ophthalmology, Hospital of Montpellier and Montpellier University, Montpellier, France Reprints: Ondine Becquart, Department of Dermatology, Hospital of Montpellier and Montpellier University, 80 Avenue Augustin Fliche, 34090 Montpellier, France (e-mail: firstname.lastname@example.org). Received January 22, 2019 Accepted April 10, 2019 Journal of Immunotherapy: October 2019 - Volume 42 - Issue 8 - p 309-312 doi: 10.1097/CJI.0000000000000278 Buy Metrics Abstract Immune checkpoint inhibitors deeply improved the prognosis of metastatic melanoma or other types of cancer, but their related adverse effects (AEs) can be very severe, especially when the neurological system is touched, as in myasthenia gravis (MG). It is a rare immune AE that can be life-threatening and can be revealed by several symptoms. We report a case of our experience and review the current literature of MG exacerbated or occurring during immunotherapy to describe characteristics of this AE, warn the oncologist about this toxicity, and summarize the treatments conducted. Thirty-four cases of MG were reported, mostly with anti-programmed cell death protein 1 checkpoint inhibitor, and with melanoma. Onset was quick after the first or second infusion. Treatment comprised corticosteroids, prostigmine, and more or less plasmapheresis or immunoglobulins. Prognosis is poor, as 13 patients died after MG. MG is a rare immune-related AE that must be rapidly evoked and treated in case of neurological symptoms emerging after immunotherapy. Copyright © 2019 Wolters Kluwer Health, Inc. All rights reserved.